# SDR C2XA08IA036

- Difficulty date: January 21, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 8,064 hours, 4,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98388
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,053 hours, 620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLIGHT 7684, SURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS IN THE GALLEY WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
